# SDR REXA97151

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 365000071
- Condition: Blown
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO FIRE EXTINGUISHER BLOWN.  REMOVED AND REPLACED FIRE EXTINGUISHER AND BOTTLE SQUIB.  (M)
